# SDR DXTA2014060505790

- Difficulty date: June 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 12,266 hours, 7,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73868433
- Part serial: 2006040400A
- Condition: Odor
- Location: Aft
- Part time: 3,395 hours, 2,076 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT A/C PACK INOPERATIVE, HAD AN OILY SMOKE ODOR & COULD NOT CONTROL SOURCE TEMP.   R & R AFT ACM IAW MM 21-51-00. OPS & LEAK CHECKED GOOD.
